MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 3D ULTRA IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 3D ULTRA IMPLANT; COCHLEAR IMPLANT
Model Number CI-1601-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ear infection (4813)
Type of Reportable Event Serious Injury
Event or Problem Description
The company was informed that the recipient's device was explanted due to chronic infection.The recipient was not reimplanted.The recipient is reportedly healing well.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.Due diligence attempts to obtain additional details confirming the recipient healing status were unsuccessful.No further details will be provided.The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed this is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 3D ULTRA IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
ivvet perez
28515 westinghouse place
valencia, CA 91355
MDR Report Key24547806
Report Number3006556115-2026-00219
Device Sequence Number21178555
Product Code MCM
UDI-Device Identifier00840094455993
UDI-Public(01)00840094455993(11)230921(17)260930
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Model NumberCI-1601-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale